# SDR RRXA97083

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Component: 5615403
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FWD LT ENTRANCE DOOR OUTER SKIN DAMAGED AT UPPER EDGE AFT CORNER.  REMOVED EXISTING REPAIR AND DAMAGED AREA, FABRICATED FILLER AND DOUBLER IAW FAA DER APPROVED COTNEY ENGINEERING SKETCH CO7-R21.  INSTALLED REPAIR IAW DC-8 SRM 51-1-21.
